Turkish Journal of Nephrology
Case Report

Bleeding After the Use of Enoxaparin in Kidney Patients: Case Reports and Review of the Literature

1.

Department of Nephrology, Sütçü İmam University School of Medicine, Kahramanmaraş, Turkey

2.

Department of Internal Medicine, Sütçü İmam University School of Medicine, Kahramanmaraş, Turkey

Turkish J Nephrol 2021; 30: 318-321
DOI: 10.5152/turkjnephrol.2021.21017
Read: 128 Downloads: 81 Published: 13 October 2021

Low-molecular-weight heparins, particularly enoxaparin, are widely used for pulmonary embolism prophylaxis in hospitalized patients. Although rare, bleeding has been reported due to these drugs. Because of their excretion from the kidney, the risk of bleeding is higher in the kidney patient population, and these patients should be careful, and dose adjustment should be made. This article reports 2 cases of bleeding due to enoxaparin in 2 different kidney patients who then required transfusion, the literature on this topic has been reviewed.
Cite this article as: Öztürk İ, Şimşir M, Erken E, Altunören O, Güngör Ö. Bleeding after the use of enoxaparin in kidney patients: Case reports and review of the literature. Turk J Nephrol. 2021; 30(4): 318-321.

Files
EISSN 2667-4440